CureZone   Log On   Join
Re: nausea with stevia?
 
jameskep37 Views: 1,077
Published: 6 years ago
 
This is a reply to # 2,108,511

Re: nausea with stevia?


Return it and switch to a different brand. You might have purchased a bad batch. I ran into this one time and it did make me nauseous. Stay away from xylitol. No sweetner is a good idea during a strict candida diet. It sets the stage for blood sugar imbalances and cravings. If someone can't live without a sweetner than the occasional stevia might have to do.

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.859 sec, (1)